# SDR CALA2022011000081

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737900
- Aircraft serial: 33528
- Aircraft time: 36,047 hours, 12,781 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Sta 138.70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER - CRACK FOUND AT STAB STA 138.70, 10" FWD OF REAR SPAR & INBD OF DRAIN HOLE, CRACK LENGTH :0.276" REF AAR NR 9643094 ACCOMPLISHED REPAIR AT STA 138.70 REF B737-900 SRM 55-10-01-2R- 11, INSPECTION REQUIREMENTS VISUAL AND LFEC INSPECT EVERY 9,000 FLIGHT CYCLES WORK ACCOMPLISHED BY V900829 RII UPDATE RII ACCOMPLISHED CYCLES AS WELL AS THE REPEAT CONCURRENT INSPECTION AT 9,000 FLIGHT CYCLES. ITEM PLACED ON DIP IAW B SRM  55-10-01-2R-11 STEP.5, REPAIR 11 DIP 55-DIP SRM 55-10-01-2R-11 R2 TABLE 204 REQUIRES AN DVI AND TABLE 204 FIGURE 206. LFEC INSPECTIONS AT AN INSPECTION THRESHOLD OF 56,000 FLIGHT TOMC APPROVES DIP FOR REPAIRS MADE TO L/H HORIZ STAB - CRACK TOMC-APPROVAL FROM SC1ELBYC COMMENT FOUND AT STAB STA 138.70, 10" FWD OF REAR SPAR & INBD OF DRAIN HOLE, CRACK LENGTH :0.276". CATEGORY B REPAIR INSPECTION REQUIREMENTS, INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES, REPEAT INSPECTION AT INTERVAL 9,000 FLIGHT CYCLES FOR DVI AND LFEC INSPECTION PER SRM 55-10-01-2R-11 STEP 5. TABLE 204 DIP 55-DIP IN REFERENCE WITH SRM 55-10-01-2R-11 TABLE 204 AN INSPECTION THRESHOLD IS REQUIRED FOR A DVI AND LFEC AT 56,000 FLIGHT CYCLES AS WELL AS A REPEAT CONCURRENT INSPECTIONS AT INTERVALS OF 9,000 FLIGHT CYCLES. QC REVIEWED QC REVIEWED RECORDS UPDATE RECORDS UPDATE RECORDS UPDATE INIT: 56,000 TAFC WILL ITO TO RIR(-0743) RIR: DVI AND LFEC EVERY 9,000 FC...LN/U253409
